English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Signatures of prelocalized states in classically chaotic systems

Ossipov, A., Kottos, T., & Geisel, T. (2002). Signatures of prelocalized states in classically chaotic systems. Physical Review E, 65(5): 055209, pp. 055209-1-055209-4.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-1793-D Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-1794-B
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Ossipov, A.1, Author              
Kottos, T.1, Author              
Geisel, T.1, Author              
Affiliations:
1Department of Nonlinear Dynamics, Max Planck Institute for Dynamics and Self-Organization, Max Planck Society, ou_2063286              

Content

show
hide
Free keywords: -
 Abstract: We investigate the statistics of eigenfunction intensities P(\\Ψ\\²) in dynamical systems with classical chaotic diffusion. Our results contradict some recent theoretical considerations that challenge the applicability of field theoretical predictions, derived in a different framework for diffusive disordered samples. For two-dimensional systems, the tails of P(\\Ψ\\²) contradict the results of the optimal fluctuation method, but agree very well with the predictions of the nonlinear σ model.

Details

show
hide
Language(s): eng - English
 Dates: 2002-05
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 15162
ISI: 000176552500012
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review E
  Alternative Title : Phys. Rev. E
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 65 (5) Sequence Number: 055209 Start / End Page: 055209-1 - 055209-4 Identifier: ISSN: 1063-651X